# SDR LR7A00126

- Difficulty date: June 3, 2000
- Submitted: July 8, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3375081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 NSPECTION,  FOUND LT FS 737E GUSSET FITTING CORRODED AT LBL 60, WL 144.    REPLACED FITTING IAW SRM SMP 583-51-70.  NR 39349.
